It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 5 6 Showing 21 - 40 of 125 for muscle aches from lipitor. (0.017 seconds)


... weeks ago I started having some real bad muscle and joint aches. ... (1 replies)
... I have been on Lipitor for about a year now. ... (7 replies)
... mgs, and I also have muscle cramps in my legs and also some memory loss. So you are not alone, I think it is some of the side effects from the lipitor. My count was so high,336 cholesterol, I also have fatigue. ... (5 replies)

... day on lipitor tore me up..I couldnt move..I was in so much pain and My brain was hurting and i couldnt think or even open my eyes...it took 2 days for it to wear off.. ... (12 replies)
... ld have fewer problems switching to RYR, a rather weak low dose of a weaker version of the same class of drug. It's probably akin to someone switching to 2.5 mg. Lipitor a day...or even to 1 milligram. ... (7 replies)
... I don't understand the reasoning your doctor used in doubling your dosage from 10mg to 20mg when it was obvious that the lower dosage was doing the job. Are you feeling somewhat like a ginuea pig? ... (2 replies)
... Since this area mentioned side effects from Lipitor please see what I just posted with the subject 'Crestor' and about some side effects. Before I start taking it I'm hoping to get some insight. Thanks. ... (26 replies)
... Saw your recommation of coq10 300 mg daily. does it go by the persons weight or the amount of the statin I'm taking? I think I have to work up to it slowly. I dont seem to tolerate medication very well. Next week when I start taking the lescol daily I'll increase the coq10 to 150 mg. Is that ok? (29 replies)
... You really should have at least 300 mg of Coq10 PER DAY. (29 replies)
... Love your answer. Well I am still taking the lescol every other day and will start on it daily next week. I continue to take the coq10 75 mg daily. so far no leg cramps and no other pain thats new. Too soon to tell. thanks for the help finres. I.m going off to swim now. Gotta get my exercise in. again thanks and keep in touch. (29 replies)
... JJ, You're absolutely right. And I won't go to a doctor unless I'm really sick, and need medical attention. I'm not interested in lifelong drug therapy that cures nothing, but keeps the drug companies happy. I'm only interested in cures. Now, if the drug companies would only get up off their fat butts and start spending more money on research and development, and less on... (29 replies)
... Yup, and that is why I believe so many folks agree to take the stuff even if they don't want to, as the drs. can really make U feel like crap, one was even nasty to me. Needless to say, I walked out, asked for my bill, wrote a check and came home! I know 2 people that keep getting their statins filled, but never take them, but rather then listen to their drs. harp, they... (29 replies)
... Tennis, I wish you all the luck in the world. Thanks for responding. Be patient--easier said than done, right? God bless you! Songleader (29 replies)
... well my # are in 261 chol, hdl 35, ldl 155, and trig 356, this didnt sit well with my doc so he suggusted lescol. I'm starting off slow 1 20 mg tab every other day for one week and then daily. I'm not happy about it but I have to get better #'s. I exercise eat right but no luck. I guess it genetic. any suggestions? I'm thinking of coq10. I took flaxseed oil and got... (29 replies)
... Oh how many nights I have spent at my computer because sleep won't come and this is after taking my meds. Depression creeps in sometime because I used to walk 2 miles several nights a week and played tennis a few times. This is why we live in an active retirement community and now I can't do either. I have family members and friends that are in our boat. Some who thought... (29 replies)
... Hi i have same problem as you guys. What exactly is COQ10 ? thanks (29 replies)
... hi folks. Somehow I feel better that I'm not alone in my problem with statins. I was on Crestor for several months also and was very tired and had severe leg cramps. I stopped that on my own. My mds nurse was on it and after one week felt so weak she couldnt walk up and down the hallway of my mds office so she stopped and didnt even tell the md that she did. My md said it... (29 replies)
... Thank you for the instant reply! I was impressed! You have really been down a hard old road. I am really sorry to hear that. I pray that the numbers won't be so bad. I think that my high numbers are inherited, and it is difficult to control them. I really do not eat that much---I don't think! Best of luck and may God bless you! Songleader (29 replies)
... It is hard to tell if your muscle aches are related to Lipitor. They might be, but then again might not. ... (7 replies)
... The original toxiciology studies done on Lipitor did not showing it crossing into the brain, although amounts too small to detect by the tests done on the nervous system tissue might be crossing over. ... (29 replies)




Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 07:20 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!